I have two bumps on my right inner vagina lip and at first they were skin colored but raised up so I squeezed both thinking it was just an in grown hair some white stuff came out just a tiny bit and then I left it alone. Again today as I m showering I notice they are still there, they seem even more hard and raised then before so I squeeze again this time one bleeds and forms into a blister almost and the other white stuff came out a tiny bit. I m afraid of what this mess might be? They don t hurt or itch or any discomfort and no other bumps anywhere else.
I keep getting a bump on my inner area close to my vagina. I thought it was a boil or a pimple, but it never comes to a head. I have squeezed it and blood comes out. I am not sexually active (for over 1 year). I have had boils before and am a staph carrier.
My friend dani always comes to me with sexual s and normally i know how to answer them... but then she asked me... if it was normal for her to have zits and/or zitlike bumps on her vagina lips ? I have no idea PLEASE HELP
I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?
Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks
I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help
Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.
What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...